# SDR UPS08553545

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A401H
- Condition: Punctured
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCB STA 1020 RBL 64 FLOORBOARD MISSING INSERT AND LWR SURFACE IS PUNCTURED AND DISBONDED.  FABRICATED MCB FLOORBOARD BS 900 TO BS 1020 RBL 45 TO RBL 65 OUT OF MTL A402H .400 LOT 840614 IAW UPS REPAIR MANUAL EO B757-25320-9692-F.
